On localization in the discrete nonlinear Schrödinger equation

O. Bang, J. Juul Rasmussen, P.L. Christiansen

    Research output: Contribution to journalJournal articleResearch

    Abstract

    For some values of the grid resolution, depending on the nonlinearity, the discrete nonlinear Schrodinger equation with arbitrary power nonlinearity can be approximated by the corresponding continuum version of the equation. When the discretization becomes too coarse, the discrete equation exhibits localization in regimes where blow-up cannot occur in the continuum system. This phenomenon is investigated numerically, and the grid resolution at which the transition occurs is determined.
    Original languageEnglish
    JournalPhysica D: Nonlinear Phenomena
    Volume68
    Issue number1
    Pages (from-to)169-173
    ISSN0167-2789
    DOIs
    Publication statusPublished - 1993

    Fingerprint Dive into the research topics of 'On localization in the discrete nonlinear Schrödinger equation'. Together they form a unique fingerprint.

    Cite this